# SDR DALA2024020801751

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 94,319 hours, 43,598 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: 624566601
- Condition: Odor
- Location: Aft Galley
- Part time: 16,173 hours, 4,101 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DURING CRUISE AFT GALLEY COFFEE MAKER CIRCUIT BREAKER TRIPPED. FORWARD GALLEY LIGHTS FLICKERING. F/A REPORTS BURNING SMELL IN FWD GALLEY. CORRECTIVE ACTION: REPL AFT GALLEY COFFEEMAKER PER B757 AMM 25-31. CKS OK. FWD GALLEY LIGHTS CK OK PER B757 AMM 33-27. REF LOG 0188385. (4921880)
